MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG

Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG
Model Number 102901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was hospitalized due to an infection at the evoke closed loop stimulator (cls) implant site.A washout procedure was performed and intravenous antibiotics were administered.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: section h6 - component code - previously reported as part/component/sub-assembly term not applicable (4755) updated to generator (825).Additional information: section d4 - expiration date, unique identifier (udi) #.Section g3 - date received by manufacturer.Section g6 - type of report.Section h4 - device manufacture date.Section h6 - evaluation codes.Section h11 - manufacturer narrative.The cls remains in use.The root cause of the infection could not be definitively determined.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "infection that may require hospitalisation with intravenous antibiotic therapy" and "the patient may require surgery (including revision, explant, and replacement)" as a result.The manufacturing records were reviewed and product met all requirements for release.(b)(4).

Brand Name
Evoke Closed Loop Stimulator (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50276783
Report Number3021836309-2026-00249
Device Sequence Number18571460
Product Code LGW
UDI-Device Identifier09352307001572
UDI-Public09352307001572
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102901
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale